Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1710–1716 (Mi zvmmf1802)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical analysis of certain periodic solutions to the Kadomtsev–Petviashvili equation

S. P. Popov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1227 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1641–1647

Bibliographic databases:
UDC: 519.6:537.84
MSC: Primary 76M22; Secondary 76B15
Received: 16.05.1995
Revised: 01.08.1997

Citation: S. P. Popov, “Numerical analysis of certain periodic solutions to the Kadomtsev–Petviashvili equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1710–1716; Comput. Math. Math. Phys., 38:10 (1998), 1641–1647

Citation in format AMSBIB
\Bibitem{Pop98}
\by S.~P.~Popov
\paper Numerical analysis of certain periodic solutions to the Kadomtsev--Petviashvili equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1710--1716
\mathnet{http://mi.mathnet.ru/zvmmf1802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651814}
\zmath{https://zbmath.org/?q=an:1003.76063}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1641--1647


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1802
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Popov, “Numerical simulation of two-soliton solutions to the Zakharov–Kuznetsov equation”, Comput. Math. Math. Phys., 39:10 (1999), 1679–1686  mathnet  mathscinet  zmath
    2. S. P. Popov, “Numerical implementation of two-soliton solutions to the Kadomtsev–Petviashvili equation”, Comput. Math. Math. Phys., 40:10 (2000), 1447–1455  mathnet  mathscinet  zmath
    3. Besse C., Lannes D., “A numerical study of the long-wave short-wave resonance for 3D water waves”, Eur J Mech B Fluids, 20:5 (2001), 627–650  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:74
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022